# SDR UALA2011080404069

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N200253
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME TO SKIN SHEAR TIES AT BS 520L ARE BROKEN FROM STR 17L TO STR 20L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIES AND REPLACED WITH NEW SHEAR TIES, P-N 140N2002-53 AND 140N2002-5 5 PER BACO DWG 140N2002 AND INSTALLED PER SRM ON NON ROUTINE 20008.
